MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171041570
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 10dec2025.It was reported that ballon failure to inflate occurred.The target lesion was located in the left arteriovenous fistula.A 4.0 x 150, 75 cm mustang balloon catheter was advanced for dilation.However, during the procedure, the balloon failed to fully inflate to 4 mm due to significant vessel stenosis.The physician then opted to use an athletis high-pressure balloon catheter.The procedure was completed with a different device.There were no patient complications as a result of this event.However, returned device analysis revealed a balloon pinhole.
 
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit g4: premarket / 510(k): k103751, k110122, k141521.The mustang device was returned for analysis.A visual inspection revealed that the balloon was not folded, indicating that the device had been exposed to positive pressure.A leak test was performed, during which the balloon was inflated to its rated burst pressure.A pinhole leak was noted on the distal balloon cone, approximately 8 mm proximal to the distal tip.No issues were observed with the tip of the device, and the marker bands showed no issues upon visual examination.Both visual and tactile inspections of the shaft revealed no kinks or damage.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23892284
Report Number2124215-2025-93052
Device Sequence Number12091893
Product Code FGE
UDI-Device Identifier08714729794462
UDI-Public(01)08714729794462(17)280520(10)36569889
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171041570
Device Catalogue NumberH74939171041570
Device Lot Number0036569889
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale